# SDR SWIA201439841

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT BELOW CARGO DOOR ON FUSELAGE, BEHIND BS 605.00 AND BELOW STINGER 20, REPAIRED IAW EA.
